Lupus Message Boards
Register Latest Topics
 
 
 


Reply
  Author   Comment  
TriscuitWafer78

Avatar / Picture

Junior Member
Registered:
Posts: 4
 #1 
Hi all. Today I had my 1st appointment with the rheumy. She thinks I have either Lupus or Undifferentiated Connective Tissue Disease. She had me start Plaquenil and I took it for the 1st time tonight. Within an hour my face started tingling, then my extremities, then my entire body had intense itching. I took zyrtec and benadryl and put coconut oil on my skin. It has helped but Im still itching some. Im going to call rheumy in morning and ask for advice but wanted others thoughts here from anyone who has input. Im afraid to take the next dose.Thanks so much!
darla627

Avatar / Picture

Senior Member
Registered:
Posts: 158
 #2 
it's probably some kind of crazy side affect like maybe 5% of people get your doctoral tell you what to do good luck with that I hope you can find something that'll work for you. I took Lipitor and I had a side affect that only 2% of people have caused a mood disorder and it was crazy I didn't know what was going on so be aware
TriscuitWafer78

Avatar / Picture

Junior Member
Registered:
Posts: 4
 #3 
Thank you Darla627, ya, that is what I am thinking too. I called Rheumy and waiting for a call back. Hoping it is just temporary and I can continue it and see if it helps my autoimmune symptoms. I wonder if anyone else has had this side effect but it went away. I have not taken my morning dose yet. Waiting for Rheumy to tell me if I should.
Previous Topic | Next Topic
Print
Reply

Quick Navigation: